# SDR F3LA2017033100093

- Difficulty date: February 26, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N902F
- Make and model: Airbus A319-112
- Aircraft serial: 1515
- Aircraft time: 53,673 hours, 26,475 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 1,952 hours, 888 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: R2615
- Condition: Leaking
- Part time: 13,407 hours, 25,409 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ODOR OF DIRTY SOCKS IN THE FLIGHT DECK AND CABIN.  ALSO, A SMOKEY HAZE IN CABIN.   ENGINE NOT RUNNING WHEN ODOR AND HAZE APPEARED. WHEN APU AND PACKS AND BLEED OFF, ODORS AND HAZE DISAPPEARED.   REMOVED AND REPLACED THE APU IAW MP49111-01 AND MP49111-02. OPS CHECKED GOOD.
